Fast Polynomial Dispersion Computation and Its Application to Indefinite Summation

Yiu Kwong MAN, F.J. WRIGHT

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)175-180
JournalProceedings of International Symposium on Symbolic and Algebraic Computation
Volume6
DOIs
Publication statusPublished - 1994

Bibliographical note

Man, Y.K., & Wright, F.J. (1994). Fast Polynomial Dispersion Computation and Its Application to Indefinite Summation. Proceedings of International Symposium on Symbolic and Algebraic Computation, 6, 175-180.